ButtJuice Posted October 5, 2010 Share Posted October 5, 2010 Hi, Apart from what individuals have said, I can't find much literature on this, so I decided to take my query up with this forum board. I was diagnosed with bipolar disorder a few years ago and have since been on various regimes of medications, but recently I've been experiencing a few adverse side effects that are really pissing me off! I'm currently on geodon (240mg), lamictal (200mg), and trileptal (2100mg, which I take incrementally three times daily -- 900 at night, 600 in the morning, and 600 in the afternoon). Recently, we've upped the trileptal from 1500 to 2100 and it's really affecting my cognitive abilities. My short-term memory is going to shit, at the end of every day I have a hard to remembering all the things happened that day, sometimes I have little awareness of my surroundings, I mix up my words and grammar (completely unlike me), and I have the hardest time grasping really simple concepts. I can't understand squat! My intelligence has seriously been at a relative low. I read more slowly, I don't always comprehend what I read, and I can't do my school work. Stuff that would have otherwise been easy is a struggle. Anyone else have any similar experiences? Is this a common, but undocumented, side effect of trileptal? Or is it an idiosyncratic reaction? Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.